Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 49, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at Jul 26, 2007, 10:09 AM CDT for Live Oak County, McMullen County, Texas. It took effect at Jul 26, 2007, 2:12 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2007, 10:09 AM CDT (15:09 UTC)
- In effect from
- Jul 26, 2007, 2:12 PM CDT
- Expired
- Jul 26, 2007, 9:07 PM CDT
- In force
- 7 hr
- Issued by
- NWS Corpus Christi, TX
- Flood severity
- Minor
Counties Live Oak County, TX, McMullen County, TX
The radar
The Corpus Christi radar (KCRP), 104 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nueces River near Tilden (TILT2).
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KCRP 261509
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 AM CDT THU JUL 26 2007
...THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...
NUECES RIVER NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN COUNTIES
SAN MIGUEL CREEK NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN
COUNTIES
.RECENT AND ANTICIPATED HEAVY RAINFALL OVER THE AFOREMENTIONED
RIVER BASINS WILL RESULT IN RIVER RISES ABOVE FLOOD STAGE
DURING THE NEXT FEW DAYS.
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. RIVER STAGE FORECASTS
ARE BASED ON OBSERVED AND RAINFALL. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY ACCORDINGLY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC297-311-270309-
/O.NEW.KCRP.FL.W.0049.070726T1912Z-070727T1742Z/
/TILT2.1.ER.070726T1912Z.070727T0000Z.070727T0142Z.NO/
1009 AM CDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE NUECES RIVER NEAR TILDEN.
* FROM THIS AFTERNOON TO FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:30 AM THURSDAY THE STAGE WAS 12.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.5 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY THIS EVENING.
* AT 14.0 FEET MINOR LOWLAND FLOODING OCCURS...AND CAUSES SLOUGHS AND
PERIPHERAL CHANNELS NEAR THE MAIN STREAM TO CUT OFF AREAS OF THE
FLOOD PLAIN...ISOLATING LIVESTOCK AND DAMAGING EQUIPMENT IN LOW
AREAS. OIL FIELD TANK BATTERIES AND PUMP JACKS FLOOD.
$$
TXC297-311-270309-
/O.NEW.KCRP.FL.W.0050.070726T1509Z-070727T1320Z/
/TNLT2.1.ER.070726T1304Z.070726T1800Z.070726T2120Z.NO/
1009 AM CDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLOOD WARNING FOR
THE SAN MIGUEL CREEK NEAR TILDEN.
* UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:46 AM THURSDAY THE STAGE WAS 21.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
AFTERNOON.
* AT 23.0 FEET MODERATE LOWLAND FLOODING OCCURS OVER CROPS AND
PASTURLAND. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
NUECES RIVER
TILDEN 14 12.6 THU 09 AM 12.3 11.8 12.1 11.5 11.4
SAN MIGUEL CREEK
TILDEN 21 21.3 THU 10 AM 16.3 5.0 3.8 3.6 3.5
$$
JAR1 follow-up statement
000
WGUS84 KCRP 270207
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
907 PM CDT THU JUL 26 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
TEXAS...
NUECES RIVER NEAR TILDEN AFFECTING LIVE OAK AND MCMULLEN COUNTIES
STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO
STATIONS...OR CABLE TV OUTLETS...FOR THE LATEST WEATHER
INFORMATION...AS ADDITIONAL RAINFALL COULD AFFECT CREST
FORECASTS.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/CRP. CLICK ON THE RIVER FORECASTS
IMAGE AT THE TOP...THEN CLICK ON THE FORECAST POINT.
TXC297-311-270237-
/O.CAN.KCRP.FL.W.0049.000000T0000Z-070727T1742Z/
/TILT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CDT THU JUL 26 2007
THE FLOOD WARNING IS CANCELLED FOR
THE NUECES RIVER NEAR TILDEN.
* AT 8 PM THURSDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AROUND 13.5 FEET
OVERNIGHT AND THEN BEGIN A SLOW FALL.
* AT 14 FEET MINOR LOWLAND FLOODING OCCURS...AND CAUSES SLOUGHS AND
PERIPHERAL CHANNELS NEAR THE MAIN STREAM TO CUT OFF AREAS OF THE
FLOOD PLAIN...ISOLATING LIVESTOCK AND DAMAGING EQUIPMENT IN LOW
AREAS. OIL FIELD TANK BATTERIES AND PUMP JACKS FLOOD.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND STAGE FORECASTS:
FLD LATEST FORECAST 6 AM LST
LOCATION STG STG DAY TIME FRI SAT SUN MON TUE
NUECES RIVER
TILDEN 14 13.3 THU 08 PM 13.5 12.9 12.1 11.5 11.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 26, 10:03 AM CDT, 6 minutes earlier.
Area forecast discussion, Jul 26, 10:03 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 AM CDT THU JUL 26 2007
.UPDATE...ANOTHER WET DAY IN STORE AS ATMOSPHERIC CONDITIONS LOOK
VERY SIMILAR TO YESTERDAY. NEARLY STATIONARY UPPER LOW IS EXPECTED
TO REMAIN WEST OF THE REGION...JUST WSW OF THE TX BIG BEND.
SOUTHERLY WINDS ON THE EAST SIDE OF THIS SYSTEM WILL CONTINUE TO
DRAW DEEP TROPICAL MOISTURE NORTHWARD ACROSS S TX. CURRENT FLASH
FLOOD WATCH FOR ENTIRE AREA THROUGH MIDNIGHT TONIGHT WILL LIKELY
BE EXTENDED THROUGH FRI WHEN AFTERNOON PACKAGE IS ISSUED TODAY.
LATEST 12Z SOUNDING FROM CRP SHOWS PWS OF NEARLY 2.25 INCHES...DEEP
SOUTHERLY FLOW OF 10-15 KTS...WITH SFC WINDS BACKED TO ESE.
THUS...COULD AGAIN SEE ISOLATED WATERSPOUTS AND TROPICAL FUNNELS
TODAY. MODELS APPEAR TO BE TARGETING THE ENE 1/3 OF THE CWA FOR
HIGHEST QPF...ESPECIALLY COASTAL COUNTIES FROM CC BAY TO VCT.
CURRENT FORECAST ALREADY HAS CAT POPS IN THIS REGION...WHICH LOOKS
GOOD FOR NOW. GIVEN MODERATE INSTABILITY AND HIGH PWS...ANY
DAYTIME HEATING WILL DESTABILIZE ATMOSPHERE...CAUSING ADDITIONAL
SHOWERS/TSTMS FURTHER INLAND.
CONTINUING TO MONITOR FLASH FLOOD THREAT...WHICH IS CURRENTLY
HIGHEST OVER BEE...JIM WELLS...WESTERN KLEBERG...CALHOUN...ARANSAS
AND REFUGIO COUNTIES.
&&
.MARINE...NO SIGNIFICANT CHANGES TO CURRENT FORECAST. EXPECT SCT-
NUMEROUS SHOWERS/TSTMS TO CONTINUE THROUGH EARLY AFTERNOON...AND
POSSIBLY DECREASE A LITTLE AS INSTABILITY INCREASES OVER THE LAND
BY MID AFTERNOON. HOWEVER...TROPICAL WAVE IS COMING UP FROM THE
SOUTH...WHICH WILL INCREASE SHOWERS/TSTMS AGAIN LATER TODAY AND
TONIGHT THROUGH FRI.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 86 75 88 77 90 / 80 70 70 50 50
VICTORIA 84 74 86 76 89 / 90 80 80 50 60
LAREDO 90 75 93 78 95 / 70 50 50 60 60
ALICE 87 73 89 76 92 / 80 60 70 50 60
ROCKPORT 85 78 87 78 89 / 90 80 80 50 50
COTULLA 85 73 89 73 91 / 70 50 50 60 60
KINGSVILLE 87 75 89 76 91 / 80 60 70 50 50
NAVY CORPUS 86 78 88 79 89 / 80 70 70 50 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
RM/33...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Jul 26, 6:00 AM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 AM CDT THU JUL 26 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 AM CDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL LOW PRESSURE SYSTEM IS EXPECTED TO REMAIN NORTHWEST OF THE RIO GRANDE PLAINS THROUGH TONIGHT. THE LOW WILL INTERACT WITH ABUNDANT MOISTURE OVER SOUTH TEXAS TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE OVER ALL OF SOUTH TEXAS TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED AMOUNTS OF 4 TO 8 INCHES POSSIBLE. DUE TO SATURATED SOIL CONDITIONS...ANY HEAVY RAIN WILL QUICKLY BECOME RUNOFF AND LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AN UPPER-LEVEL LOW PRESSURE SYSTEM IS FORECAST TO DRIFT WEST INTO MEXICO OVER THE WEEKEND. THE LOW WILL INTERACT WITH DEEP TROPICAL MOISTURE AND PRODUCE SCATTERED...AND AT TIMES NUMEROUS...SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS WITH A THREAT OF LOCALLY HEAVY RAINFALL. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE FRIDAY AND SATURDAY...BUT SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY. SCATTERED 1 TO 2 INCH AND LOCALIZED 3 TO 6 INCH RAINFALL TOTALS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THESE RAINFALL TOTALS WILL ADD UP THROUGH THE END OF THE WEEK LEADING TO AN INCREASING THREAT FOR FLASH FLOODING. SEVERAL RIVERS IN THE AREA REMAIN NEAR OR ABOVE FLOOD STAGE DUE TO RECORD RAINFALL AMOUNTS FOR THE MONTH OF JULY. ADDITIONAL HEAVY RAINFALL WILL ONLY WORSEN THE RIVER FLOOD SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TMT/TM
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 9:19 PM CDT | River Flood Warning | CRP | Live Oak | 4 days |
| Jul 26, 10:09 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 23 hr |
| Jul 26, 10:32 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 88 min |
| Jul 26, 12:04 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 86 min |
| Jul 26, 12:55 PM CDT | Marine Weather Statement | CRP | 2 hr | |
| Jul 26, 1:27 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 93 min |
| Jul 26, 2:42 PM CDT | River Flood Warning | CRP | Nueces | 53 hr |
| Jul 26, 3:00 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 2 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.